The infinitesimal M. Noether theorem for singularities

Hubert Flenner

Compositio Mathematica (1986)

  • Volume: 59, Issue: 1, page 41-50
  • ISSN: 0010-437X

How to cite


Flenner, Hubert. "The infinitesimal M. Noether theorem for singularities." Compositio Mathematica 59.1 (1986): 41-50. <>.

author = {Flenner, Hubert},
journal = {Compositio Mathematica},
keywords = {factoriality of isolated Gorenstein-singularities; splitting of normal bundle sequences},
language = {eng},
number = {1},
pages = {41-50},
publisher = {Martinus Nijhoff Publishers},
title = {The infinitesimal M. Noether theorem for singularities},
url = {},
volume = {59},
year = {1986},

AU - Flenner, Hubert
TI - The infinitesimal M. Noether theorem for singularities
JO - Compositio Mathematica
PY - 1986
PB - Martinus Nijhoff Publishers
VL - 59
IS - 1
SP - 41
EP - 50
LA - eng
KW - factoriality of isolated Gorenstein-singularities; splitting of normal bundle sequences
UR -
ER -


  1. [1] M. Artin: Algebraic approximation of structures over complete local rings. Pub. Math. I.H.E.S. 36 (1969) 23-58. Zbl0181.48802MR268188
  2. [2] J. Bingener: Über die Divisorenklassengruppen lokaler Ringe. Math. Ann.229 (1977) 173-179. Zbl0338.13016MR447238
  3. [3] J. Bingener, H. Flenner: Variation of the divisor class group. J. f. d. r. u. a. Math.351 (1984) 20-41. Zbl0542.14003MR749675
  4. [4] J. Bingener, U. Storch: Zur Berechnung der Divisorenklassengruppen kompletter lokaler Ringe. Nova acta Leopoldina NF52, Nr. 240 (1981) 7-63. Zbl0492.14005MR642696
  5. [5] J.F. Boutot: Schéma de Picard Local. Lecture Notes in Math. 632. SpringerBerlin -Heidelberg-New York (1978). Zbl0371.14005MR492263
  6. [6] R.-O. Buchweitz: Contributions à la théorie des singularités. Thèses à l'Université Paris VII (1981). 
  7. [7] J. Carlson, M. Green, P. Griffiths, J. Harris: Infinitesimal variations of Hodge structure (I). Comp. Math.50 (1983) 109-205. Zbl0531.14006MR720288
  8. [8] H. Flenner: Über Deformationen holomorpher Abbildungen. Habilitationsschrift Osnabrück (1978). 
  9. [9] H. Flenner: Divisorenklassengruppen quasihomogener Singularitäten, J. f. d. r. u. a. Math.328 (1981) 128-159. Zbl0457.14001MR636200
  10. [10] R.M. Fossum: The divisor class group of a Krull domain. Erg. d. Math. Bd.74, SpringerBerlin-Heidelberg- New York (1973). Zbl0256.13001MR382254
  11. [11] P. Griffiths, J. Harris: Infinitesimal variations of Hodge structures (II): An infinitesimal invariant of Hodge classes. Comp. Math.50 (1983) 207-265. Zbl0576.14008MR720289
  12. [12] P. Griffiths, J. Harris: Principles of Algebraic Geometry. John Wiley (1978). Zbl0408.14001MR507725
  13. [13] A. Grothendieck et al.: Théorie des Intersections et Théorème de Riemann-Roch (SGA 6). Lecture Notes in Math. 225, SpringerBerlin-Heidelberg-New York (1971). Zbl0221.14003MR354655
  14. [14] A. Grothendieck: Local Cohomology. Lecture Notes in Math. 41, Springer Berlin-Heidelberg- New York (1967). Zbl0185.49202MR224620
  15. [15] A. Grothendieck: Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux (SGA 2). North Holland Publ. CompanyAmsterdam (1968). Zbl0197.47202MR476737
  16. [16] J. Harris, K. Hulek: On the normal bundle of curves on complete intersection surfaces. Math. Ann.264 (1983) 129-135. Zbl0497.14025MR709866
  17. [17] R. Hartshorne: Algebraic Geometry. Graduate Texts in Math. 52. SpringerBerlin-Heidelberg- New York (1966). MR463157
  18. [18] R. Hartshorne, A. Ogus: On the factoriality of local rings of small embedding codimension. Communications in Algebra1 (1974) 415-437. Zbl0286.13013MR347821
  19. [19] K. Hulek: Complete intersection curve, the splitting of the normal bundle and the Veronese surface. Preprint Erlangen. Zbl0576.14034MR805333
  20. [20] C. Huneke: Numerical invariants of liaison classes. Inv. Math.75 (1984) 301-325. Zbl0536.13005MR732549
  21. [21] C. Huneke, B. Ulrich: Divisor class group and deformations. Am. J. Math.107 (1985) 1265-1304. Zbl0587.13006MR815763
  22. [22] A. Kustin, M. Miller: Deformation and linkage of Gorenstein algebras. Trans. AMS.284 (1984) 501-534. Zbl0545.13010MR743730
  23. [23] J. Lipman: Rings with a discrete divisor class group: Theorem of Danilov-Samuel. Amer. J. Math.101 (1979) 203-211. Zbl0417.13009MR527832
  24. [24] J. Lipman: Picard schemes of formal schemes; application to rings with discrete divisor class of group. In: Classification of algebraic Varieties and compact complex Manifolds. Lec. Notes in Math. 412, SpringerBerlin- Heidelberg-New York (1974). Zbl0301.13007MR354662
  25. [25] M. Noether: Zur Grundlegung der Theorie der algebraischen Raumkurven. J. f. d. r. u. a. Math.93 (1882) 271-318. Zbl14.0669.03JFM14.0669.03
  26. [26] T. Oshawa: A reduction theorem for cohomology groups of very strongly q-convex Kähler manifolds. Inv. Math.63 (1981) 335-354. Zbl0457.32007MR610543
  27. [27] U. Storch: Fastfaktorielle Ringe. Schriftenreihe des Math. Inst. der Univ. Münster, Heft 36 (1967) 1-42. Zbl0168.28901MR214588
  28. [28] B. Ulrich: Gorenstein rings as specializations of unique factorization domains. J. Alg.86 (1984) 129-140. Zbl0531.13014MR727372

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.